MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC MEDLINE; LHK CENTRAL FLORIDA CARDIO

MEDLINE INDUSTRIES, LP - NAMIC MEDLINE; LHK CENTRAL FLORIDA CARDIO
Catalog Number VASC1459
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Update to h6: investigation findings.Update to h6: investigation conclusions.Update to h7: remedial action initiated.Update to h9: recall number.
 
Additional Manufacturer Narrative
It was reported that "the control syringe rotates off the end of the manifold when aspirating/injecting fluids" on (b)(6) 2026.The customer reported that there was no patient involvement and that an additional control syringe was utilized to complete the procedure.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, or follow-up care associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that "the control syringe rotates off the end of the manifold when aspirating/injecting fluids" on (b)(6) 2026.The customer reported that there was no patient involvement and that an additional control syringe was utilized to complete the procedure.

Brand Name
MEDLINE
Common Device Name
LHK CENTRAL FLORIDA CARDIO
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
danielle pohlman
three lakes drive
northfield, IL 60093-2753
MDR Report Key24654843
Report Number3015910259-2026-00089
Device Sequence Number5676915
Product Code OEZ
UDI-Device Identifier10195327509781
UDI-Public10195327509781
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVASC1459
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
26-025-FGX1
Patient Sequence Number1
Patient SexUnknown